The Annals of Mathematical Statistics

The Asymptotic Distribution of Runs of Consecutive Elements

Irving Kaplansky

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 2 (1945), 200-203.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731121

Digital Object Identifier
doi:10.1214/aoms/1177731121

Mathematical Reviews number (MathSciNet)
MR13847

Zentralblatt MATH identifier
0063.03137

JSTOR
links.jstor.org

Citation

Kaplansky, Irving. The Asymptotic Distribution of Runs of Consecutive Elements. Ann. Math. Statist. 16 (1945), no. 2, 200--203. doi:10.1214/aoms/1177731121. https://projecteuclid.org/euclid.aoms/1177731121


Export citation